Illinois Journal of Mathematics

Almost-atomic spaces

M. L. Reese

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 36, Issue 2 (1992), 316-324.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255987539

Digital Object Identifier
doi:10.1215/ijm/1255987539

Mathematical Reviews number (MathSciNet)
MR1156632

Zentralblatt MATH identifier
0789.46005

Subjects
Primary: 46A16: Not locally convex spaces (metrizable topological linear spaces, locally bounded spaces, quasi-Banach spaces, etc.)
Secondary: 54E35: Metric spaces, metrizability

Citation

Reese, M. L. Almost-atomic spaces. Illinois J. Math. 36 (1992), no. 2, 316--324. doi:10.1215/ijm/1255987539. https://projecteuclid.org/euclid.ijm/1255987539


Export citation